# SDR SIMA20131222014

- Difficulty date: December 22, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 27,761 hours, 24,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 16492
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERNAL EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.
